# SDR DALA2024112411160

- Difficulty date: November 22, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3145, CORROSION FLOOR BEAM +Y765 LOCATED FR 16 AT FWD GALLEY AREA (SSI 531189). CORECTIVE ACTION: REPLACED FLOOR BEAM Y765 LOCATED FROM FR 12 TO FR 24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11-801, SRM 51-72-11-911-001, DWGD53911758. RELEASE DATE: 06-OCT-92 ISSUE: ROO, DWG D531 RELEASE DATE:08-JAN-97 ISSUE: E00, DWG D53110984 RELEASE DATE:25-JUN-05 ISSUE: A00 AND DWG D53110920 RELEASE DATE: 28-APR-21 ISSUE: E00, MEASURES OF CORROSION ARE: L= 0.913 IN, W=1.0825IN, D=0.049.
